Olga Katkova
Olga Katkova
Instructor of Mathematics, Wheelock College
No verified email - Homepage
Title
Cited by
Cited by
Year
On power series having sections with only real zeros
OM Katkova, T Lobova, AM Vishnyakova
Computational Methods and Function Theory 3 (2), 425-441, 2004
412004
A sufficient condition for a polynomial to be stable
OM Katkova, AM Vishnyakova
Journal of mathematical analysis and applications 347 (1), 81-89, 2008
322008
Zero sets of entire generating functions of Pólya frequency sequences of finite order
OM Katkova, IV Ostrovskiĭ
Mathematics of the USSR-Izvestiya 35 (1), 101, 1990
161990
On sufficient conditions for the total positivity and for the multiple positivity of matrices
OM Katkova, AM Vishnyakova
arXiv preprint math/0504183, 2005
152005
Multiplier sequences and logarithmic mesh
O Katkova, B Shapiro, A Vishnyakova
Comptes Rendus Mathematique 349 (1-2), 35-38, 2011
92011
On entire functions having Taylor sections with only real zeros
OM Katkova, T Lobova-Eisner, AM Vishnyakova
Журнал математической физики, анализа, геометрии 11 (4), 449-469, 2004
92004
Multiple positivity and the Riemann zeta-function
OM Katkova
Computational Methods and Function Theory 7 (1), 13-31, 2007
82007
Convexity around the unit of a Banach algebra
V Kadets, O Katkova, M Martín, A Vishnyakova
Serdica Mathematical Journal 34 (3), 619p-628p, 2008
62008
On indicators of entire functions of finite order with multipositive sequences of coefficients
OM Katkova
deposited at VINITI, Kharkov, 1989
61989
An introduction to Schur polynomials
A Prasad
arXiv preprint arXiv:1802.06073, 2018
42018
Linear finite difference operators preserving the Laguerre–Pólya class
O Katkova, M Tyaglov, A Vishnyakova
Complex Variables and Elliptic Equations 63 (11), 1604-1619, 2018
32018
On the growth of entire generating functions of multiply positive sequences
OM Katkova
Журнал математической физики, анализа, геометрии 10 (1), 61-75, 2003
32003
On the St ability of T aylor Sections of a Function $\m atrix {\sum^\infty_ {k= 0}} z^ k/a^{k^ 2} $, a> 1
OM Katkova, AM Vishnyakova
Computational Methods and Function Theory 9 (1), 305-322, 2009
22009
Linear operators preserving the set of positive (nonnegative) polynomials
OM Katkova, AM Vishnyakova
Positive Systems, 83-90, 2009
22009
Zero sets of entire absolutely monotonic functions
O Katkova, A Vishnyakova
22001
A note on zero sets of absolutely monotonic functions
O Katkova, A Vishnyakova
22000
A certain method for constructing Polya frequency sequences
OM Katkova
Journal of Soviet Mathematics 52 (6), 3539-3545, 1990
21990
Entire functions with asymptotically multiply positive sequences of coefficients
OM Katkova
Journal of Soviet Mathematics 49 (4), 1070-1075, 1990
21990
The cone of nonnegative polynomials with nonnegative coefficients and linear operators preserving this cone
O Katkova, A Vishnyakova
Open Mathematics 12 (5), 752-760, 2014
12014
A remark about positive polynomials
OM Katkova, AM Vishnyakova
arXiv preprint arXiv:0910.4673, 2009
12009
The system can't perform the operation now. Try again later.
Articles 1–20